Journal of Differential Geometry

Dynamics of automorphisms on projective complex manifolds

De-Qi Zhang

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 82, Number 3 (2009), 691-722.

Dates
First available in Project Euclid: 24 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1251122550

Digital Object Identifier
doi:10.4310/jdg/1251122550

Mathematical Reviews number (MathSciNet)
MR2534992

Zentralblatt MATH identifier
1187.14061

Citation

Zhang, De-Qi. Dynamics of automorphisms on projective complex manifolds. J. Differential Geom. 82 (2009), no. 3, 691--722. doi:10.4310/jdg/1251122550. https://projecteuclid.org/euclid.jdg/1251122550


Export citation